# SDR DJFA20150729001

- Difficulty date: July 29, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N26MJ
- Make and model: Cessna 750
- Aircraft serial: 7500139
- Aircraft time: 3,684 hours, 2,961 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bungee
- Part number: 67604461
- Part serial: 227
- Condition: Binding
- Part time: 2,684 hours, 2,961 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT AT FL 230 & CLIMBING, THE ACFT YAWED HARD NOSE LT & THEN BACK TO THE RT, WHILE AUTOPILOT WAS ON, THEN SETTLED DOWN & FLEW NORMALLY.  THEY DID NOT DECLARE AN EMER & CONTINUED ONTO THEIR ORIGINAL DESTINATION, BUT DID EXPERIENCE SOME YAW IN THEIR DESCENT, NOT OUT OF THE USUAL.  FOUND THE INPUT BUNGEE BINDING, R & R IT IAW MM 27-24-00.  OPERATIONS CHECKED GOOD.
